# SDR AALA20120516002

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 60,384 hours, 30,936 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, SHEAR TIE CRACKED AT AFT SIDE OF STATION 1451 AFT OF LONGERON 2 RIGHT.  REMOVED CRACKED SHEAR TIE AND INSTALLED SERVICEABLE SHEAR TIE PER AARD 51-10-00-5 AND BOEING DRAWING 9911860 CONF 1.
